MAUDE Adverse Event Report: KARL STORZ SE & Co. KG CLICKLINE Forceps Insert

KARL STORZ SE & Co. KG CLICKLINE Forceps Insert
Model Number 33310LFD
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was immediate perforation of the intestine upon lifting of the bowel.The patient is now in the icu.
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer for evaluation as reflected in section d9.The investigation is not yet complete, investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CLICKLINE Forceps Insert
Common Device Name
CLICKLINE Forceps Insert
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
MDR Report Key50133810
Report Number50133810
Device Sequence Number5674715
Product Code GCJ
UDI-Device Identifier04048551134351
UDI-Public04048551134351
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2026
Report Date (Section F) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33310LFD
Device Catalogue Number33310LFD
Device Lot NumberWN10
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/24/2026
Event Location Hospital
Date Report to Manufacturer08/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown